# SDR IPXA11166025

- Difficulty date: April 3, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 10,774 hours, 6,691 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, REPAIR VALIDATION SURVEY, REPAIR OF MAIN CARGO FLOORBOARD NR 252DN HAS A PUNCTURE.  FABRICATED MAIN CABIN FLOORBOARD NR 252DN IAW EO A300-5320-16407-E, APPENDIX B.
